I think I'm naiive with posting, why the red edit/delete?

Discussion in 'Fibromyalgia Main Forum' started by ranger, Aug 21, 2003.

  1. ranger

    ranger New Member

    Everytime I post, under my name it will say edit/delete in red letters. What is that, and how can I make it go away? No one else has that. I'm a bit illiterate I guess. Help. I have enough problems without having posting glitches. Any advice?
    Ranger
  2. ranger

    ranger New Member

    I did not know that. It's great to know I'm actually doing something right. I'm big on mistakes, but not this time....good.
  3. bct

    bct Well-Known Member

    You asked a question I was too embarassed to ask! I'm new to the board, new to computers, and have asked so many questions already. People here are really friendly and tolerant, and VERY HELPFULL, as you will find out. I too was concerned about the red edit/delete thing; learn something every day. Barry.